Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 217, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 5:21 PM EDT for Hamilton County, Ohio; Boone County, Kentucky; Dearborn County, Indiana. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 5:21 PM EDT (21:21 UTC)
- Expired
- Jun 10, 2011, 6:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Boone County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:40 PM EDT | TSTM WND DMG | Cleves, OH | ONE TREE DOWN. |
| Jun 10, 5:50 PM EDT | TSTM WND DMG | Bridgetown, OH | POWER LINES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 10, 6:01 PM EDT | HAIL 0.5 | Dent, OH | WIND GUST E50 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
452
WUUS51 KILN 102121
SVRILN
INC029-KYC015-OHC061-102200-
/O.NEW.KILN.SV.W.0217.110610T2121Z-110610T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHERN BOONE COUNTY IN NORTHERN KENTUCKY...
EASTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
WESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 600 PM EDT.
* AT 516 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GUILFORD...
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRIGHT...
HIDDEN VALLEY...
HARRISON...
CLEVES...
CHEVIOT...
NORTH COLLEGE HILL...
MOUNT HEALTHY...
CINCINNATI...
IN ADDITION...WEST HARRISON...NORTH BEND...FRANCISVILLE...
GRANDVIEW...ADDYSTON...MACK SOUTH...MACK NORTH AND DENT ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 0 AND 19 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3931 8461 3931 8460 3931 8456 3912 8449
3907 8497 3926 8500
TIME...MOT...LOC 2121Z 261DEG 21KT 3919 8488
$$2 follow-up statements
790
WWUS51 KILN 102143
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT FRI JUN 10 2011
INC029-KYC015-OHC061-102200-
/O.CON.KILN.SV.W.0217.000000T0000Z-110610T2200Z/
DEARBORN IN-BOONE KY-HAMILTON OH-
543 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WESTERN HAMILTON...EXTREME NORTHERN BOONE AND EASTERN DEARBORN
COUNTIES...
AT 542 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GRANDVIEW...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CHEVIOT...NORTH COLLEGE HILL...MOUNT HEALTHY AND CINCINNATI.
IN ADDITION...MACK SOUTH...MACK NORTH...DENT...COVEDALE...BRIDGETOWN
NORTH...WHITE OAK WEST...MONFORT HEIGHTS SOUTH AND WHITE OAK ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3927 8489 3931 8461 3931 8456 3912 8449
3909 8487
TIME...MOT...LOC 2144Z 261DEG 21KT 3921 8471
$$935
WWUS51 KILN 102155
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
555 PM EDT FRI JUN 10 2011
INC029-KYC015-OHC061-102204-
/O.EXP.KILN.SV.W.0217.000000T0000Z-110610T2200Z/
DEARBORN IN-BOONE KY-HAMILTON OH-
555 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HAMILTON...EXTREME
NORTHERN BOONE AND EASTERN DEARBORN COUNTIES WILL EXPIRE AT 600 PM
EDT...
A NEW SEVERE THUNDERSTORM IS IN EFFECT FOR PARTS OF HAMILTON COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3927 8489 3931 8461 3931 8456 3912 8449
3909 8487
TIME...MOT...LOC 2154Z 261DEG 21KT 3922 8464
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:59 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 10, 3:59 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 359 PM EDT FRI JUN 10 2011 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... IT IS ANOTHER COMPLEX WEATHER DAY IN TERMS OF CONVECTIVE EVOLUTION AND STORM TYPE. HAVE USED A BLEND OF THE RUC AND HRRR FOR THE NEAR TERM FORECAST. SFC ANALYSIS THIS AFTN INDICATED A WEAK AREA OF LOW PRESSURE OVER WEST CNTRL INDIANA. A WARM FRONTAL BOUNDARY/REMNANTS OF AN OUTFLOW BOUNDARY EXTENDED SE FROM THIS LOW INTO E CNTRL INDIANA...NRN KENTUCKY. MEANWHILE...ANOTHER OUTFLOW BOUNDARY EXTENDED FROM THE LOW SOUTHWEST INTO WRN INDIANA AND SRN ILLINOIS. THESE BOUNDARIES ARE FORECAST TO MOVE E/NE THROUGH THIS EVENING. AN UPR LVL MCV LOCATED OVER SRN ILLINOIS WILL ACCOMPANY THESE BOUNDARIES TO PRODUCE SHOWERS AND THUNDERSTORMS...MOST NUMEROUS LATE THIS AFTN INTO THE EVENING HOURS. ATTM...HAVE GONE WITH LIKELY POPS. SEVERE THUNDERSTORM WATCH 457 IS IN EFFECT FOR THE WRN CWFA UNTIL 9 PM EDT. REGARDLESS...MODERATE INSTABILITY AND WEAK SHEAR STILL POSE A THREAT FOR SVR ALL LOCATIONS...IT IS JUST THAT THE WRN AREAS HAVE THE HIGHEST LIKELIHOOD OF SEEING SVR AT THIS TIME. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WX THREATS. SLOW- MOVING THUNDERSTORMS WILL ALSO POSE A LOCAL FLOODING THREAT AS WELL. SHOWERS AND THUNDERSTORMS SHOULD PUSH OFF TO THE E/NE OVERNIGHT. THEREAFTER...THERE MAY BE A BRIEF LULL IN THE ACTIVITY UNTIL ANOTHER LOW AND UPR LVL DISTURBANCE APCH THE REGION FROM THE WEST...INCREASING THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN. OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER 70S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM FORECAST. A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING. HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE AIRMASS BECOMES. FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS. AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO THE LOWER 60S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO ONGOING SEVERE WEATHER. REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK. MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS. WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN NEAR/ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED SOUTH TO NEAR THE OHIO RIVER. THIS BOUNDARY ALONG WITH MODERATE INSTBY HAS LEAD TO THE DEVELOPMENT OF ISOLD THUNDERSTORMS NEAR KCVG AND KLUK. SOME OF THESE STORMS CONTAIN LARGE HAIL AND WIND GUSTS TO 35KTS. HAVE A MENTION OF MVFR CONDITIONS...ALTHOUGH VERY BRIEF IFR WL BE PSBL. MODERATE TO STRONG INSTBY DEVELOPING UPSTREAM AND UPPER VORT INDUCED FROM EARLY CONVECTION TO TRACK ACRS INDIANA AND INTO OH LATE AFTN INTO EVE. THIS INSTBY AND SUPPORT SHUD LEAD TO ADDITIONAL CONVECTIVE DEVELOPMENT WITH THE OUTFLOW BOUNDARY RETURNING NORTH. EXPECT THE CONVECTION TO DEVELOP OVER INDIANA AND THEN SPREAD ACRS OHIO. HAVE MENTIONED TEMPO GROUPS FOR THUNDER WHEN BEST LIFT AND INSTBY IS EXPECTED. THUNDERSTORMS WL REMAIN PSBL INTO THE EVENING BUT DUE TO UNCERTAINTY HAVE LIMITED MENTION TO VCSH WITH CB. SOME MIST/HAZE WL LKLY DEVELOP OVERNIGHT. HAVE LIMITED MENTION TO MVFR AT ALL BUT KLUK WHERE HAVE A MENTION OF IFR VSBY RESTRICTION. ADDITIONAL THUNDERSTORM DEVELOPMENT LKLY ON SAT AHEAD OF APPROACHING COLD FRONT. OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...AR
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Local storm report, Jun 10, 4:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 5 WSW WASHINGTON 38.60N 83.89W
06/10/2011 E1.50 INCH MASON KY PUBLIC
ON PLEASANT RIDGE ROAD.
&&
HATZOSSpecial weather statement, Jun 10, 4:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT FRI JUN 10 2011
INZ074-KYZ091-OHZ077-102145-
DEARBORN IN-BOONE KY-HAMILTON OH-
446 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HAMILTON...BOONE AND
EASTERN DEARBORN COUNTIES THROUGH 545 PM EDT...
AT 438 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR
FRANCISVILLE AND LAWRENCEBURG...MOVING NORTHEAST AT 15 MPH INTO
HAMILTON COUNTY.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CHEVIOT...CINCINNATI...
NORTH COLLEGE HILL...MOUNT HEALTHY...FINNEYTOWN...NORWOOD AND
MARIEMONT.
ALSO...GRANDVIEW...CONSTANCE...MACK SOUTH...MACK NORTH...COVEDALE...
DENT...BRIDGETOWN NORTH AND MONFORT HEIGHTS SOUTH ARE NEAR THE PATH
OF THESE STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3913 8499 3925 8457 3914 8437 3912 8445
3912 8447 3909 8451 3910 8455 3908 8458
3907 8462 3905 8462 3903 8475
BINAULocal storm report, Jun 10, 5:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL BRIDGETOWN 39.16N 84.64W
06/10/2011 E0.50 INCH HAMILTON OH TRAINED SPOTTER
&&
MIKEGLocal storm report, Jun 10, 5:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL DELHI TOWNSHIP 39.10N 84.61W
06/10/2011 E0.75 INCH HAMILTON OH AMATEUR RADIO
&&
HATZOSSpecial weather statement, Jun 10, 5:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT FRI JUN 10 2011
INZ050-OHZ042-060-102245-
WAYNE IN-DARKE OH-PREBLE OH-
509 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...DARKE AND
NORTHERN WAYNE COUNTIES THROUGH 645 PM EDT...
AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORMS NEAR FRANKLIN
AND WEST OF WINCHESTER...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOUNTAIN CITY...NEW
PARIS...UNION CITY...NEW MADISON...GREENVILLE...ANSONIA...LEWISBURG
AND ARCANUM.
ALSO...ECONOMY...GREENS FORK...WILLIAMSBURG...SPRING GROVE...
MIDDLEBORO...WHITEWATER...BETHEL AND HOLLANSBURG ARE NEAR THE PATH OF
THESE STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8482 4033 8481 4034 8454 3980 8451
3987 8519 4001 8520
BINAUSpecial weather statement, Jun 10, 5:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT FRI JUN 10 2011
INZ074-OHZ070-077-102215-
DEARBORN IN-BUTLER OH-HAMILTON OH-
514 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON...
SOUTHWESTERN BUTLER AND NORTHEASTERN DEARBORN COUNTIES THROUGH 615 PM
EDT...
AT 512 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GUILFORD...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HIDDEN VALLEY...
BRIGHT...HARRISON AND CLEVES.
ALSO...DOVER...GUILFORD...LOGAN...WEST HARRISON...GRANDVIEW...ALERT
AND DENT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3931 8488 3931 8482 3933 8482 3936 8473
3917 8465 3911 8498 3924 8504The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:01 AM EDT | Special Weather Statement | ILN | Darke | 29 min |
| Jun 10, 4:13 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jun 10, 5:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 10, 6:22 AM EDT | Special Weather Statement | ILN | Warren | 23 min |
| Jun 10, 6:46 AM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jun 10, 7:18 AM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jun 10, 7:23 AM EDT | Special Weather Statement | ILN | Madison | 37 min |
| Jun 10, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Jun 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 50 min |
| Jun 10, 7:50 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 115 min |
| Jun 10, 7:59 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jun 10, 8:01 AM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Jun 10, 8:17 AM EDT | Areal Flood Advisory | ILN | Darke | 2 hr |
| Jun 10, 9:18 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 42 min |
| Jun 10, 9:20 AM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 10, 9:48 AM EDT | Special Weather Statement | ILN | Clark, Greene | 42 min |
| Jun 10, 11:18 AM EDT | Special Weather Statement | ILN | Pike, Ross | 42 min |
| Jun 10, 11:47 AM EDT | Special Weather Statement | ILN | Hamilton | 58 min |
| Jun 10, 11:55 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Jun 10, 12:26 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Jun 10, 12:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 90 min |
| Jun 10, 1:15 PM EDT | Special Weather Statement | ILN | Hamilton | 60 min |
| Jun 10, 1:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 44 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 43 min |
| Jun 10, 2:08 PM EDT | Areal Flood Advisory | ILN | Clermont | 82 min |
| Jun 10, 4:46 PM EDT | Special Weather Statement | ILN | Hamilton | 59 min |
| Jun 10, 5:09 PM EDT | Special Weather Statement | ILN | Darke | 96 min |
| Jun 10, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 28 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | ILN | Miami | 47 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 30 min |
| Jun 10, 5:38 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 49 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 10, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 39 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 43 min |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 52 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 34 min |
| Jun 10, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 39 min |
| Jun 10, 6:43 PM EDT | Areal Flood Advisory | ILN | Montgomery | 2 hr |
| Jun 10, 6:44 PM EDT | Areal Flood Advisory | ILN | Clermont | 3 hr |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 28 min |
| Jun 10, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 22 min |
| Jun 10, 7:07 PM EDT | Flash Flood Warning | ILN | Hamilton | 113 min |
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison, Pickaway | 50 min |
| Jun 10, 7:21 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Union | 54 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 45 min |
| Jun 10, 7:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami | 104 min |
| Jun 10, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 23 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 34 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Pickaway | 63 min |
| Jun 10, 2:59 PM EDT | Special Weather Statement | ILN | Mason | 46 min |
| Jun 10, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Mason | 21 min |
| Jun 10, 3:41 PM EDT | Areal Flood Advisory | ILN | Mason | 64 min |
| Jun 10, 4:17 PM EDT | Special Weather Statement | ILN | Grant | 43 min |
| Jun 10, 6:06 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
| Jun 10, 7:05 PM EDT | Special Weather Statement | ILN | Boone | 55 min |
| Jun 10, 7:27 PM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Jun 10, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 41 min |
| Jun 10, 5:22 AM EDT | Special Weather Statement | ILN | Wayne | 23 min |
| Jun 10, 10:18 AM EDT | Special Weather Statement | ILN | Fayette, Union | 42 min |
| Jun 10, 3:27 PM EDT | Special Weather Statement | ILN | Franklin | 63 min |
| Jun 10, 5:14 PM EDT | Special Weather Statement | ILN | Dearborn | 61 min |
| Jun 10, 5:41 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 64 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.